Alert archive / Oklahoma / Flash Flood Watches in 2011

Flash Flood Watch 2, NWS Tulsa, OK

April 30, 20117 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this flash flood watch at Apr 30, 2011, 3:19 AM CDT for 7 counties in Oklahoma; 4 counties in Arkansas. It took effect at Apr 30, 2011, 7:00 PM CDT. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2011, 3:19 AM CDT (08:19 UTC)
In effect from
Apr 30, 2011, 7:00 PM CDT
Expired
May 2, 2011, 8:28 PM CDT
In force
49 hr
Issued by
NWS Tulsa, OK
Flood severity
None

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Haskell County, OK, Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 41 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.3 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2599 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
518 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WGUS64 KTSA 300819
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
319 AM CDT SAT APR 30 2011


ARZ020-029-OKZ049-053-075-076-302100-
/O.NEW.KTSA.FF.A.0002.110501T0000Z-110502T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH...
ANTLERS...CLAYTON...HUGO...WILBURTON...POTEAU
319 AM CDT SAT APR 30 2011

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ARKANSAS AND 
 SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN WEST 
 CENTRAL ARKANSAS...FRANKLIN AND SEBASTIAN. IN SOUTHEAST 
 OKLAHOMA...CHOCTAW...LATIMER...LE FLORE AND PUSHMATAHA.

* FROM THIS EVENING THROUGH MONDAY MORNING

* A FRONTAL BOUNDARY WILL MOVE THROUGH THE REGION TODAY...AND
  EVENTUALLY STALL ACROSS NORTHERN TEXAS INTO SOUTHERN ARKANSAS.
  DEEP MOISTURE POOLED NORTH OF THE FRONT COMBINED WITH IMPULSES
  IN THE SOUTHWESTERLY FLOW ALOFT WILL RESULT IN PERIODS OF SHOWERS
  AND THUNDERSTORMS FROM LATE SATURDAY NIGHT THROUGH SUNDAY NIGHT.

* MUCH OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS RECEIVED
  BETWEEN 3 AND 7 INCHES OF RAINFALL IN THE PAST 7 DAYS. AN ADDITIONAL
  2 TO 4 INCHES OF RAIN WILL BE POSSIBLE FROM SATURDAY NIGHT THROUGH
  SUNDAY NIGHT WHICH MAY RESULT IN QUICK RUNOFF AND POSSIBLE FLASH
  FLOODING OVER THE ALREADY SATURATED GROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD
TO UNKNOWN DEPTHS.  TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

$$
9 follow-up statements
619 
WGUS64 KTSA 302011
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT SAT APR 30 2011

ARZ002-010-011-019-OKZ069-072>074-010415-
/O.EXA.KTSA.FF.A.0002.110501T0000Z-110502T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WASHINGTON AR-MADISON-CRAWFORD-ADAIR-SEQUOYAH-PITTSBURG-
HASKELL-
INCLUDING THE CITIES OF...BERRYVILLE...EUREKA SPRINGS...
FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...VAN BUREN...STILWELL...
SALLISAW...MCALESTER...STIGLER
311 PM CDT SAT APR 30 2011

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF NORTHWEST ARKANSAS 
 AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST 
 ARKANSAS...CARROLL...CRAWFORD...MADISON AND WASHINGTON. IN 
 OKLAHOMA...ADAIR...HASKELL...PITTSBURG AND SEQUOYAH.

* FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING

* A FRONTAL BOUNDARY WILL CONTINUE TO PUSH THROUGH THE REGION LATE
  THIS AFTERNOON AND EVENING...AND EVENTUALLY STALL ACROSS
  NORTHERN TEXAS INTO SOUTHERN ARKANSAS. DEEP MOISTURE POOLED
  NORTH OF THE FRONT...COMBINED WITH IMPULSES IN THE
  SOUTHWESTERLY FLOW ALOFT WILL RESULT IN PERIODS OF SHOWERS AND
  THUNDERSTORMS FROM LATE TONIGHT THROUGH SUNDAY NIGHT.

* MUCH OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS RECEIVED
  BETWEEN 3 AND 7 INCHES OF RAINFALL IN THE PAST 7 DAYS. AN
  ADDITIONAL 2 TO 4 INCHES OF RAIN WILL BE POSSIBLE FROM SATURDAY
  NIGHT THROUGH SUNDAY NIGHT WHICH MAY RESULT IN QUICK RUNOFF AND
  POSSIBLE FLASH FLOODING OVER THE ALREADY SATURATED GROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD
TO UNKNOWN DEPTHS.  TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

$$

ARZ020-029-OKZ049-053-075-076-010415-
/O.CON.KTSA.FF.A.0002.110501T0000Z-110502T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH...
ANTLERS...CLAYTON...HUGO...WILBURTON...POTEAU
311 PM CDT SAT APR 30 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH MONDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA...
 INCLUDING THE FOLLOWING AREAS...IN WEST CENTRAL ARKANSAS...
 FRANKLIN AND SEBASTIAN. IN SOUTHEAST OKLAHOMA...CHOCTAW...
 LATIMER...LE FLORE AND PUSHMATAHA.

* FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING

* A FRONTAL BOUNDARY WILL CONTINUE TO PUSH THROUGH THE REGION LATE
  THIS AFTERNOON AND EVENING...AND EVENTUALLY STALL ACROSS
  NORTHERN TEXAS INTO SOUTHERN ARKANSAS. DEEP MOISTURE POOLED
  NORTH OF THE FRONT...COMBINED WITH IMPULSES IN THE
  SOUTHWESTERLY FLOW ALOFT WILL RESULT IN PERIODS OF SHOWERS AND
  THUNDERSTORMS FROM LATE TONIGHT THROUGH SUNDAY NIGHT.

* PORTIONS OF EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS
  RECEIVED BETWEEN 5 AND 10 INCHES OF RAINFALL IN THE PAST 7 DAYS.
  AN ADDITIONAL 2 TO 4 INCHES OF RAIN WILL BE POSSIBLE FROM
  SATURDAY NIGHT THROUGH SUNDAY NIGHT WHICH MAY RESULT IN QUICK
  RUNOFF AND POSSIBLE FLASH FLOODING OVER THE ALREADY SATURATED
  GROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD
TO UNKNOWN DEPTHS.  TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

$$
330 
WGUS64 KTSA 010740
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
240 AM CDT SUN MAY 1 2011

ARZ002-010-011-019-020-029-OKZ049-053-069-072>076-012100-
/O.CON.KTSA.FF.A.0002.000000T0000Z-110502T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...BERRYVILLE...EUREKA SPRINGS...
FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...VAN BUREN...OZARK...
CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...HUGO...STILWELL...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
240 AM CDT SUN MAY 1 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
 AREAS...IN ARKANSAS...CARROLL...CRAWFORD...FRANKLIN...
 MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...
 CHOCTAW...HASKELL...LATIMER...LE FLORE...PITTSBURG...
 PUSHMATAHA AND SEQUOYAH.

* THROUGH MONDAY MORNING

* A FRONTAL BOUNDARY STRETCHED ACROSS NORTHERN TEXAS INTO CENTRAL
  ARKANSAS EARLY THIS MORNING. DEEP MOISTURE POOLED NORTH OF THE
  FRONT...COMBINED WITH IMPULSES IN THE SOUTHWESTERLY FLOW
  ALOFT WILL RESULT IN PERIODS OF SHOWERS AND A FEW THUNDERSTORMS
  THIS MORNING THROUGH SUNDAY NIGHT. 

* MUCH OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS RECEIVED 
  BETWEEN 5 AND 10 INCHES OF RAINFALL IN THE PAST 7 DAYS. AN
  ADDITIONAL 2 TO 3 INCHES OF RAIN...WITH LOCALLY HEAVIER
  AMOUNTS...WILL BE POSSIBLE THIS MORNING THROUGH SUNDAY NIGHT
  WHICH MAY RESULT IN QUICK RUNOFF AND POSSIBLE FLASH FLOODING
  OVER THE ALREADY SATURATED GROUNDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD
TO UNKNOWN DEPTHS.  TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

$$
464 
WGUS64 KTSA 011535
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
1035 AM CDT SUN MAY 1 2011

ARZ002-010-011-019-020-029-OKZ049-053-069-072>076-012345-
/O.EXT.KTSA.FF.A.0002.000000T0000Z-110503T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...BERRYVILLE...EUREKA SPRINGS...
FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...VAN BUREN...OZARK...
CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...HUGO...STILWELL...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
1035 AM CDT SUN MAY 1 2011

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE MONDAY NIGHT...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...IN ARKANSAS...CARROLL...CRAWFORD...FRANKLIN...
  MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...
  CHOCTAW...HASKELL...LATIMER...LE FLORE...PITTSBURG...
  PUSHMATAHA AND SEQUOYAH.

* THROUGH LATE MONDAY NIGHT

* A STALLED FRONT FROM TEXAS TO ARKANSAS AND A WAVE OF LOW
  PRESSURE MOVING UP THE FRONT WILL CONTINUE TO PRODUCE RAIN AND
  SCATTERED THUNDERSTORMS ACROSS EASTERN OKLAHOMA AND NORTHWEST
  ARKANSAS THROUGH MONDAY. THE FRONT WILL HAVE SHIFTED ENOUGH TO
  THE EAST BY MONDAY EVENING THAT THE RAIN WILL BEGIN TO END.

* RAINFALL OF 1 TO 3 INCHES IS FORECAST ACROSS THE WATCH AREA
  THROUGH MONDAY EVENING...WITH LOCAL AMOUNTS OF 4 TO 6 INCHES
  EXPECTED. THIS ON TOP OF THE RECENT HEAVY RAIN WILL RESULT IN
  AREAS OF FLASHING FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER
COVERS THE ROAD. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION
OR WAIT UNTIL THE WATER RECEDES.

IF YOU LIVE IN AREAS ALONG CREEKS OR STREAMS...WATCH YOUR LOCAL
CONDITIONS CLOSELY.  MOVE EQUIPMENT AWAY FROM FLOOD PRONE AREAS.
BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A
WARNING IS ISSUED.

&&

$$
908 
WGUS64 KTSA 011958
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
258 PM CDT SUN MAY 1 2011

ARZ002-010-011-019-020-029-OKZ049-053-069-072>076-020900-
/O.CON.KTSA.FF.A.0002.000000T0000Z-110503T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...BERRYVILLE...EUREKA SPRINGS...
FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...VAN BUREN...OZARK...
CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...HUGO...STILWELL...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
258 PM CDT SUN MAY 1 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE MONDAY
NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING
  AREAS...IN ARKANSAS...CARROLL...CRAWFORD...FRANKLIN...
  MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...
  CHOCTAW...HASKELL...LATIMER...LE FLORE...PITTSBURG...PUSHMATAHA
  AND SEQUOYAH.

* THROUGH LATE MONDAY NIGHT

* A STALLED FRONT STRETCHING FROM TEXAS TO ARKANSAS AND WAVES OF
  UPPER LEVEL DISTURBANCES MOVING UP THE FRONT WILL CONTINUE TO
  PRODUCE RAIN AND SCATTERED THUNDERSTORMS ACROSS EASTERN OKLAHOMA
  AND NORTHWEST ARKANSAS INTO MONDAY NIGHT. THE FRONT WILL HAVE
  SHIFTED ENOUGH TO THE EAST BY TUESDAY MORNING THAT THE RAIN WILL
  HAVE ENDED.

* RAINFALL OF 1 TO 3 INCHES IS FORECAST ACROSS THE WATCH AREA INTO
  MONDAY NIGHT...WITH LOCAL AMOUNTS OF 4 TO 6 INCHES EXPECTED.
  THIS ON TOP OF THE RECENT HEAVY RAINS WILL RESULT IN AREAS OF
  FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER
COVERS THE ROAD. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION
OR WAIT UNTIL THE WATER RECEDES.

IF YOU LIVE IN AREAS ALONG CREEKS OR STREAMS...WATCH YOUR LOCAL
CONDITIONS CLOSELY.  MOVE EQUIPMENT AWAY FROM FLOOD PRONE AREAS.
BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A
WARNING IS ISSUED.

&&

$$
826 
WGUS64 KTSA 012035
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT SUN MAY 1 2011

ARZ001-OKZ068-020445-
/O.EXA.KTSA.FF.A.0002.000000T0000Z-110503T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CHEROKEE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...TAHLEQUAH
335 PM CDT SUN MAY 1 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF NORTHWEST ARKANSAS 
 AND EAST CENTRAL OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN 
 NORTHWEST ARKANSAS...BENTON. IN EAST CENTRAL OKLAHOMA...
 CHEROKEE.

* THROUGH LATE MONDAY NIGHT

* A STALLED FRONT STRETCHING FROM TEXAS TO ARKANSAS AND WAVES OF 
 UPPER LEVEL DISTURBANCES MOVING UP THE FRONT WILL CONTINUE TO 
 PRODUCE RAIN AND SCATTERED THUNDERSTORMS ACROSS EASTERN 
 OKLAHOMA AND NORTHWEST ARKANSAS INTO MONDAY NIGHT. THE FRONT 
 WILL HAVE SHIFTED ENOUGH TO THE EAST BY TUESDAY MORNING THAT 
 THE RAIN WILL HAVE ENDED. 

* RAINFALL OF 1 TO 3 INCHES IS FORECAST ACROSS THE WATCH AREA 
 INTO MONDAY NIGHT...WITH LOCAL AMOUNTS OF 4 TO 6 INCHES 
 EXPECTED. THIS ON TOP OF THE RECENT HEAVY RAINS WILL RESULT IN 
 AREAS OF FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER
COVERS THE ROAD. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION
OR WAIT UNTIL THE WATER RECEDES.

IF YOU LIVE IN AREAS ALONG CREEKS OR STREAMS...WATCH YOUR LOCAL
CONDITIONS CLOSELY.  MOVE EQUIPMENT AWAY FROM FLOOD PRONE AREAS.
BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A
WARNING IS ISSUED.

&&

$$

ARZ002-010-011-019-020-029-OKZ049-053-069-072>076-020445-
/O.CON.KTSA.FF.A.0002.000000T0000Z-110503T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...BERRYVILLE...EUREKA SPRINGS...
FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...VAN BUREN...OZARK...
CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...HUGO...STILWELL...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
335 PM CDT SUN MAY 1 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE MONDAY
NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
 AREAS...IN ARKANSAS...CARROLL...CRAWFORD...FRANKLIN...
 MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...
 CHOCTAW...HASKELL...LATIMER...LE FLORE...PITTSBURG...
 PUSHMATAHA AND SEQUOYAH.

* THROUGH LATE MONDAY NIGHT

* A STALLED FRONT STRETCHING FROM TEXAS TO ARKANSAS AND WAVES OF 
 UPPER LEVEL DISTURBANCES MOVING UP THE FRONT WILL CONTINUE TO 
 PRODUCE RAIN AND SCATTERED THUNDERSTORMS ACROSS EASTERN 
 OKLAHOMA AND NORTHWEST ARKANSAS INTO MONDAY NIGHT. THE FRONT 
 WILL HAVE SHIFTED ENOUGH TO THE EAST BY TUESDAY MORNING THAT 
 THE RAIN WILL HAVE ENDED. 

* RAINFALL OF 1 TO 3 INCHES IS FORECAST ACROSS THE WATCH AREA 
 INTO MONDAY NIGHT...WITH LOCAL AMOUNTS OF 4 TO 6 INCHES 
 EXPECTED. THIS ON TOP OF THE RECENT HEAVY RAINS WILL RESULT IN 
 AREAS OF FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER
COVERS THE ROAD. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION
OR WAIT UNTIL THE WATER RECEDES.

IF YOU LIVE IN AREAS ALONG CREEKS OR STREAMS...WATCH YOUR LOCAL
CONDITIONS CLOSELY.  MOVE EQUIPMENT AWAY FROM FLOOD PRONE AREAS.
BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A
WARNING IS ISSUED.

&&

$$
869 
WGUS64 KTSA 020813
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
313 AM CDT MON MAY 2 2011

ARZ001-002-010-011-019-020-029-OKZ049-053-068-069-072>076-022100-
/O.CON.KTSA.FF.A.0002.000000T0000Z-110503T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-CHEROKEE-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...TAHLEQUAH...STILWELL...SALLISAW...MCALESTER...STIGLER...
WILBURTON...POTEAU
313 AM CDT MON MAY 2 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
 AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN...
 MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...
 CHEROKEE...CHOCTAW...HASKELL...LATIMER...LE FLORE...
 PITTSBURG...PUSHMATAHA AND SEQUOYAH.

* THROUGH LATE TONIGHT

* AREAS OF SHOWERS AND THUNDERSTORMS ACROSS NORTH TEXAS WILL LIFT
  NORTHEAST ACROSS MOST OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
  TODAY. PERIODS OF HEAVY RAINFALL WILL OCCUR...WITH PRECIPITATION
  TAPERING OFF MONDAY NIGHT.

* RAINFALL OF 1 TO 2 INCHES IS FORECAST ACROSS THE WATCH AREA 
  INTO MONDAY NIGHT...WITH LOCAL AMOUNTS OF 3 TO 5 INCHES 
  POSSIBLE. THIS ON TOP OF THE RECENT HEAVY RAINS WILL RESULT IN 
  AREAS OF FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER
COVERS THE ROAD. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION
OR WAIT UNTIL THE WATER RECEDES.

IF YOU LIVE IN AREAS ALONG CREEKS OR STREAMS...WATCH YOUR LOCAL
CONDITIONS CLOSELY.  MOVE EQUIPMENT AWAY FROM FLOOD PRONE AREAS.
BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A
WARNING IS ISSUED.

&&

$$
580 
WGUS64 KTSA 022001
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
301 PM CDT MON MAY 2 2011

ARZ001-002-010-011-019-020-029-OKZ049-053-068-069-072>076-030700-
/O.CON.KTSA.FF.A.0002.000000T0000Z-110503T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-CHEROKEE-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...TAHLEQUAH...STILWELL...SALLISAW...MCALESTER...STIGLER...
WILBURTON...POTEAU
301 PM CDT MON MAY 2 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM CDT TUESDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING
  AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN...
  MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...
  CHEROKEE...CHOCTAW...HASKELL...LATIMER...LE FLORE...
  PITTSBURG...PUSHMATAHA AND SEQUOYAH.

* UNTIL 2 AM CDT TUESDAY

* SHOWERS AND ISOLATED THUNDERSTORMS ARE CONTINUING TO MOVE
  EASTWARD THIS AFTERNOON. HEAVY RAIN WILL LIKELY COME TO AN END
  DURING THE MID TO LATE EVENING HOURS ACROSS MUCH OF SOUTHEAST
  OKLAHOMA AND NORTHWEST ARKANSAS.

* RAINFALL AMOUNTS OF 2 TO 4 INCHES...WITH ISOLATED AMOUNTS NEAR 6
  INCHES...HAVE OCCURRED DURING THE PAST TWO DAYS ACROSS THE
  WATCH AREA...AND AN ADDITIONAL QUARTER TO HALF AN INCH WILL BE
  POSSIBLE DURING THE OVERNIGHT HOURS TONIGHT. THIS ON TOP OF THE
  RECENT HEAVY RAINS COULD RESULT IN ADDITIONAL AREAS OF FLASH
  FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER
COVERS THE ROAD. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION
OR WAIT UNTIL THE WATER RECEDES.

IF YOU LIVE IN AREAS ALONG CREEKS OR STREAMS...WATCH YOUR LOCAL
CONDITIONS CLOSELY.  MOVE EQUIPMENT AWAY FROM FLOOD PRONE AREAS.
BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A
WARNING IS ISSUED.

&&

$$
076 
WGUS64 KTSA 022242
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
542 PM CDT MON MAY 2 2011

OKZ049-053-068-073>075-022345-
/O.CAN.KTSA.FF.A.0002.000000T0000Z-110503T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-CHOCTAW-CHEROKEE-PITTSBURG-HASKELL-LATIMER-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...TAHLEQUAH...
MCALESTER...STIGLER...WILBURTON
542 PM CDT MON MAY 2 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL OKLAHOMA AND
SOUTHEAST OKLAHOMA HAS BEEN CANCELLED. HEAVY RAIN HAS ENDED
IN EAST CENTRAL AND SOUTHEAST OKLAHOMA.

$$

ARZ001-002-010-011-019-020-029-OKZ069-072-076-030645-
/O.CON.KTSA.FF.A.0002.000000T0000Z-110503T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
ADAIR-SEQUOYAH-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...STILWELL...
SALLISAW...POTEAU
542 PM CDT MON MAY 2 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM CDT TUESDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
 AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN...
 MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...LE 
 FLORE AND SEQUOYAH.

* UNTIL 2 AM CDT TUESDAY

* SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE TO MOVE 
 EAST EARLY THIS EVENING. HEAVY RAIN WILL COME TO AN END 
 DURING THE EVENING HOURS ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST
 ARKANSAS. 

* RAINFALL AMOUNTS OF 2 TO 4 INCHES...WITH ISOLATED AMOUNTS NEAR 
 6 INCHES...HAVE OCCURRED DURING THE PAST TWO DAYS ACROSS THE 
 WATCH AREA...AND AN ADDITIONAL QUARTER TO HALF AN INCH WILL BE 
 POSSIBLE DURING THE OVERNIGHT HOURS TONIGHT. THIS ON TOP OF 
 THE RECENT HEAVY RAINS COULD RESULT IN ADDITIONAL AREAS OF 
 FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER
COVERS THE ROAD. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION
OR WAIT UNTIL THE WATER RECEDES.

IF YOU LIVE IN AREAS ALONG CREEKS OR STREAMS...WATCH YOUR LOCAL
CONDITIONS CLOSELY.  MOVE EQUIPMENT AWAY FROM FLOOD PRONE AREAS.
BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A
WARNING IS ISSUED.

&&

$$
691 
WGUS64 KTSA 030128
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
828 PM CDT MON MAY 2 2011

...THE HEAVY RAIN THREAT HAS ENDED FOR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...

.ONLY LIGHT RAIN REMAINS IN NORTHWEST ARKANSAS THIS EVENING AND 
THE RAIN WILL EXIT THE AREA BEFORE 1 AM.

ARZ001-002-010-011-019-020-029-OKZ069-072-076-030230-
/O.CAN.KTSA.FF.A.0002.000000T0000Z-110503T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
ADAIR-SEQUOYAH-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...STILWELL...
SALLISAW...POTEAU
828 PM CDT MON MAY 2 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA HAS
BEEN CANCELLED. ALTHOUGH SOME STREAMS AND CREEKS WILL REMAIN HIGH
OVERNIGHT...THE THREAT OF FLOODING HAS ENDED. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Apr 30, 3:19 AM CDT, 0 minutes earlier.

Area forecast discussion, Apr 30, 3:19 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
319 AM CDT SAT APR 30 2011

.DISCUSSION...
COLD FRONT CURRENTLY ENTERING NW OK WILL MOVE INTO ERN OK DURING THE
AFTERNOON...EVENTUALLY SLOWING AS SFC PRESSURES LOWER ACROSS NRN TX.
MOISTURE RETURN IS WELL UNDERWAY...WITH STRATUS DECK SURGING NWD
ACROSS ERN TX. CLOUDS WILL EVENTUALLY MOVE INTO MOST OF THE FORECAST
AREA DURING THE MORNING...WITH SFC DEWPOINTS RISING INTO THE 60S
DURING THE AFTERNOON. HAVE MAINTAINED LOW POPS THIS AFTERNOON FOR
FAR ERN OK/WRN AR...ALTHOUGH NOTED THAT THE NAM HOLDS OFF ON
DEVELOPING CONVECTIVE PRECIP UNTIL WELL AFTER 00Z...INDICATIVE OF A
VERY STOUT CAP. PRECIP CHANCES WILL INCREASE LATER TONIGHT...AS THE
LOW-LEVEL JET INTERACTS WITH THE SFC FRONT DRAPED ACROSS SERN OK.
00Z MODELS ARE IN GENERAL AGREEMENT WITH PLACEMENT OF PRECIP LATE
TONIGHT...ALTHOUGH HAVE LEANED MORE TOWARD THE WETTER GFS/ECMWF
SOLUTION.

BY SUNDAY...WAVY FRONTAL BOUNDARY WILL BE LOCATED JUST TO OUR
S...STRETCHING FROM SRN AR INTO NERN TX. WITH DEEP MOISTURE POOLED N
OF THE BOUNDARY (PWS AROUND 1.5-1.75 INCHES) AND PERSISTENT SWLY
FLOW ALOFT PARALLELING THE FRONT...SHOULD SEE PERIODS OF SHOWERS/FEW
THUNDERSTORMS SUNDAY INTO SUNDAY NIGHT...PRIMARILY ACROSS FAR SERN
OK/WCNTRL AR. THIS AREA HAS ALREADY SEEN 3-7 INCHES OF RAIN OVER THE
PAST WEEK...AND WILL ISSUE A FLASH FLOOD WATCH FOR TONIGHT THROUGH
SUNDAY NIGHT.

OVERALL SEVERE WEATHER THREAT APPEARS LIMITED LATE TONIGHT THROUGH
SUNDAY. COULD SEE SOME MARGINALLY SEVERE HAIL WITH STRONGER
THUNDERSTORMS THAT DEVELOP N OF THE FRONT...MAINLY ACROSS FAR SERN
OK. HIGHEST SEVERE WEATHER THREAT...HOWEVER...SHOULD REMAIN JUST SE
OF THE FORECAST AREA.

PRECIP IS EXPECTED TO LINGER INTO MONDAY BEFORE FINALLY SHIFTING E
AS A STRONGER UPPER LEVEL SYSTEM SWINGS THROUGH THE SRN PLAINS.

CLOUDS/PRECIP WILL KEEP DAYTIME TEMPS WELL BELOW AVERAGE SUNDAY INTO
MONDAY...WITH TEMPS REBOUNDING BACK INTO THE 70S BY THE MIDDLE OF
NEXT WEEK. A FAST MOVING UPPER SYSTEM MAY RESULT IN A FEW
SHOWERS/THUNDERSTORMS BY LATE THURSDAYS...BUT CHANCES APPEAR LOW AT
BEST.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   73  46  56  40 /  10  20  70  20
FSM   72  55  60  45 /  30  50  90  60
MLC   72  52  56  45 /  20  60  80  30
BVO   72  43  54  37 /  10  20  50  20
FYV   67  47  55  42 /  20  40  90  50
BYV   69  48  55  41 /  30  30  80  60
MKO   73  49  56  41 /  20  30  80  40
MIO   72  45  55  38 /  20  20  60  40
F10   73  48  55  41 /  10  30  70  30
HHW   77  60  64  48 /  20  70  80  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 PM SATURDAY TO 7 AM MONDAY FOR OKZ049-
     OKZ053-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH FROM 7 PM SATURDAY TO 7 AM MONDAY FOR ARZ020-
     ARZ029.

&&

SHORT TERM...06
LONG TERM....18
Hazardous weather outlook, Apr 29, 9:24 PM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
924 PM CDT FRI APR 29 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
924 PM CDT FRI APR 29 2011

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THROUGH TONIGHT.

DISCUSSION...
SOUTH WINDS HAVE DECREASED ACROSS NORTHEAST OKLAHOMA THIS EVENING.
FIRE DANGER WILL ALSO CONTINUE TO BE ON THE DECLINE WITH THE LOWER
WIND SPEEDS AND INCREASING RELATIVE HUMIDITY VALUES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY AND WEDNESDAY...NO HAZARDS.
THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
SOUTHERLY WINDS WILL CONTINUE TO TRANSPORT MOISTURE INTO THE
REGION WITH A COLD FRONT TO MOVE INTO THE AREA SATURDAY.
THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL DEVELOP ALONG THE COLD
FRONT LATE SATURDAY AND SATURDAY NIGHT...MAINLY ACROSS SOUTHEAST
OKLAHOMA AND WEST CENTRAL ARKANSAS. AN UPPER LEVEL STORM SYSTEM
MOVING OUT OF THE SOUTHWEST U.S. WILL CONTINUE TO RESULT IN RAIN
AND THUNDERSTORMS SUNDAY THROUGH MONDAY. LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND
POSSIBLY WEST CENTRAL ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 12:00 PM CDTAreal Flood WarningTSABenton24 hr

Nearby

Flash Flood Watches in Oklahoma, 2011Flash Flood Watches in Arkansas, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.